I started taking Sertraline one month ago and take 50mg at night. I took 25mg for the first week. As soon as I started taking 50mg I would wake up with a swollen face and flu like symptoms including muscle weakness. A few days later my thigh muscles began to jerk at night when I was falling asleep. The face swelling has gone but the muscle weakness has increased, and I now shake, then get twitching. For example if I hold something like a book for a minute my arm starts to tremble, then my arm muscles begin to twitch. My doctor doesn't think it is the Sertraline but it started when I started taking it, and I have read that these could be symptoms. Before taking this I was healthy and excercised regularly. Anyone have the same issues?
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After about 3 weeks on it, i started noticing muscle pain around my knees and thighs. I also got muscle twitching that started in my legs and moved ...
3 answers • 15 Sep 2009
I have had muscle twitching in my legs, not in one spot but all over... once every 30 sec or so when I am sitting or laying. Could this be a side ...
1 answer • 14 May 2010
Is there a chance that sertraline has caused irreversible impottence in men when used to treat depression. Is sertaline use discontinued in US.
2 answers • 3 Mar 2012
I have had non-stop muscle twitching in my left bicep after taking abilify for two weeks. It has been twitching for the past 2 days. What should I ...
4 answers • 17 Mar 2013
How much time did it take for the bad side effects to go away? Baclofen has caused me to have extreme muscle weakness and some fatigue. I've ...
5 answers • 28 Mar 2014